# SDR 2005FA0001588

- Difficulty date: November 30, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N137SL
- Make and model: Piagio P180
- Aircraft serial: 1102
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3037313
- Part serial: A001PCWA
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS CLIMBING FROM 26,000 TO 28,000 WHEN THE PILOT HEARD A LOUD BANG.  THE LT ENGINE TEMPERATURE PEGED.  THE PILOT IMMEDIATELY PULLED THE LT ENGINE TO FLIGHT IDLE.  AFTER LANDING AND SHUTDOWN, VISUAL INSPECTION OF THE LT ENGINE SHOWED SEVERE DAMAGE TO THE TURBINE DISC AND ALL BLADES OF THE LT PROPELLER.  (K)
